# SDR USAA2011072500035

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 95,297 hours, 18,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Shade
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - R2 WINDOW AFT SHADE SLIDE DEFECTIVE.  REMOVED AND REPLACED R2 WINDOW AFT SHADE SLIDE.  CHECKS OK.
